# SDR HALA2013102300137

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 24,875 hours, 30,640 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4059051931
- Part serial: 00112921
- Condition: Inoperative
- Location: Cockpit
- Part time: 18,429 hours, 44,310 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S MCDU BLANK AFTER TAKE OFF.  REPLACED MCDU.  GROUND CHECK OK IAW 31-65-01.
